# SDR AWXA9700653

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 350071L
- Condition: Leaking
- Location: Yellow Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW HYDRAULIC SYSTEM LOST QUANTITY IN FLIGHT.  DECLARED AN EMERGENCY LANDING.  FOUND THE SERVICE MANIFOLD LEAKING.  REMOVED AND REPLACED MANIFOLD.
